In this paper, we study the transcendental meromorphic solutions for the nonlinear differential equations: and in the complex plane, where and are differential polynomials in of degree with coefficients being small functions and rational functions respectively, is a non-vanishing small function of , is a nonconstant entire function, are non-vanishing rational functions, and are nonconstant polynomials. Particularly, we consider the solutions of the second equation when $p_{1}, p_{2}\deg \alpha_{1}=\deg \alpha_{2}=1$. Our results are improvements and complements of Liao (Complex Var. Elliptic Equ. 2015, 60(6): 748–756), and Rong-Xu (Mathematics 2019, 7, 539), etc., which partially answer a question proposed by Li (J. Math. Anal. Appl. 2011, 375: 310–319).

生成讲解博客的中文版本

生成AI智能校验的中文版本